Ketoprofen May Mediate Gastric Dysrhythmias Induced By Chemoembolisation For Liver Tumour

03/26/2002
By David Loshak

The prostaglandin synthesis inhibitor ketoprofen may mediate gastric slow-wave dysrhythmias induced by transcatheter arterial chemoembolisation in patients with hepatocellular carcinoma, the most common primary malignant liver tumour.

However, the improved gastric myoelectrical activity does not stop nausea or vomiting after this chemoembolisation, say specialists in Taichung, Taiwan.

Noting recent observations of gastric slow-wave dysrhythmias induced by transcatheter arterial chemoembolisation, the specialists speculated that enhanced endogenous prostaglandin might explain the myoelectrical changes. This led them to investigate if ketoprofen might mediate the dysrhythmias.

Twenty-three patients with hepatocellular carcinoma who had been admitted for transcatheter arterial chemoembolisation were enrolled into this study. A follow-up chemoembolisation was scheduled for two months later.

להמשך הכתבה

0 תגובות

השאירו תגובה

רוצה להצטרף לדיון?
תרגישו חופשי לתרום!

כתיבת תגובה

מידע נוסף לעיונך

כתבות בנושאים דומים